MathSciNet Relay Station
MathSciNet bibliographic data
MR594424 (83d:46023) 46B30 (60G99)
Davis, William J.; Ghoussoub, Nassif; Lindenstrauss, Joram A lattice renorming theorem and applications to vector-valued processes. Trans. Amer. Math. Soc. 263 (1981), no. 2, 531–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement